# SDR GTIA030585

- Difficulty date: June 30, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT CORROSION AT FS 1271 LONGERON 26R.  FOUND .25 INCH CRACK ON STRAP.  FABRICATED REPAIR DOUBLER.  (M)
